Femoral infarction following intraarterial chemotherapy for osteosarcoma of the leg: a possible pitfall in magnetic resonance imaging

L. Ollivier, J. Leclere, D. Vanel, M. Forest, P. Pouillart, M. C. Riche, B. Tomeno

Research output: Contribution to journalArticle

Abstract

Bone infarction of the distal femur is reported in two patients with osteosarcoma of the leg (1 tibia, 1 fibula) treated by preoperative chemotherapy including intraarterial chemotherapy (IAC) by Cis-platinum. Both patients were examined by magnetic resonance imaging before chemotherapy and again prior to limb salvage surgery. The location of these lesions in the distal femur must suggest bone infarction especially if the tumor has decreased in size under treatment.

Original languageEnglish
Pages (from-to)329-332
Number of pages4
JournalSkeletal Radiology
Volume20
Issue number5
DOIs
Publication statusPublished - May 1991

Keywords

  • Bone infarction
  • Bone tumors
  • Complication
  • Intra-arterial chemotherapy
  • Magnetic resonance imaging
  • Osteosarcoma

ASJC Scopus subject areas

  • Radiological and Ultrasound Technology
  • Radiology Nuclear Medicine and imaging

Fingerprint Dive into the research topics of 'Femoral infarction following intraarterial chemotherapy for osteosarcoma of the leg: a possible pitfall in magnetic resonance imaging'. Together they form a unique fingerprint.

  • Cite this